# SDR DXTA2011030804498

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N891QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258788
- Aircraft time: 2,824 hours, 1,989 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,792 hours, 1,936 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING DECENT HAD ELECTRICAL AND ICE PROTECT LOOK UP LIGHTS COME ON. SAW THE GEN 1 AND ALT 1 FAIL LIGHTS ON.  NOTICED THE LT OIL PRESSURE WAS FALLING.  CHECKED GUAGE AND SAW 10 PSI. DIGIT WAS STILL GREEN BUT OUR CHECK LIST CALLS FOR HP COCK TO BE CLOSED IF IT FALLS BELOW 25. DID THIS THEN RAN THE REST OF THE SHUT DOWN CHECK LIST. IT WASN'T UNTIL AFTER THE SHUT DOWN THAT THE LOW OIL PRESS LIGHT CAME ON. N1 AND N2 CONTINUED TO INDICATE DURING THE FLIGHT.
